# SDR AWXA9900399

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Row 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOP ROW 18.  REPLACED SPLICES ON WIRE.
